# SDR HNAA2022032800127

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 47,945 hours, 45,441 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  621     30-42  2669531  23MAR22  RIC  CLOSE
WINDSHIELD HEAT 1 FAIL IN ICING CONDITIONS

FACT  25MAR22  18:04  RIC
PERFORMED FIM TASK 30-42-00-810-801-A PAGE 220. BLOCK 1=NO, BLOCK 2=NO, BLOCK 3=NO,BLOCK 4=NO, BLOCK 5=NO, BLOCK 6=NO, BLOCK 7=YES, BLOCK 37= REPLACE LEFT W/S. RIC.03-23-22.JRA.29254.R&R CAPTAINS WINDSHIELD IN REF TO AMM TASK 56-10-01-000/400-802-A. SEE HA300 #4 PACKAGE DATE 3/23/22.
